Skip to main content
Article
On Eigenvalue and Singular Value Inequalities for Matrix Product
Journal of Beijing Normal University
  • Bo-Ying Wang, Beijing Normal University
  • Fuzhen Zhang, Nova Southeastern University
Document Type
Article
Publication Date
1-1-1987
Keywords
  • Matrix,
  • Eigenvalue,
  • Singular value
Disciplines
Abstract

Let H∈Cn×n have real eigenvalues λ1(H)≥⋯≥λn(H). It is known that if G and H are two nonnegative matrices, then ∑kt=1λt(GH)≥∑kt=1λt(G)λn−t+1(H). The authors prove that in this case if 1≤i1 ∑t=1kλit(GH)≥∑t=1kλit(G)λn−t+1(H) and ∑t=1kλt(GH)≥∑t=1kλit(G)λn−it+1(H).

Comments

Alternate Title: Beijing Shifan Daxue Xuebao (Ziran Kexue Ban)

Citation Information
Bo-Ying Wang and Fuzhen Zhang. "On Eigenvalue and Singular Value Inequalities for Matrix Product" Journal of Beijing Normal University Vol. 1987 Iss. 3 (1987) p. 1 - 4 ISSN: 0476-0301
Available at: http://works.bepress.com/fuzhen-zhang/98/